Free Shipping + Returns on every single order!

    ALLERGY RELIEF | Cetirizine Hydrochloride 10MG 100 COUNT TABLETS
    ALLERGY RELIEF | Cetirizine Hydrochloride 10MG 100 COUNT TABLETS

    ALLERGY RELIEF | Cetirizine Hydrochloride 10MG 100 COUNT TABLETS

    AUROHEALTH

    Regular price $6.95 Sale

    - +
    • Aurohealth Allergy Relief | Cetirizine HCl 10mg | 100 Count Tablets
    • Compare to the active ingredient in Zyrtec
    • Cetirizine works by blocking the production of histamine, a natural substance produced by your body during an allergic reaction.
    • Known to temporarily relieve symptoms of allergies such as runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat.
    • Available in 100 count bottles


    Each Aurohealth allergy relief tablet is formulated with Cetirizine Hydrochloride, a proven antihistamine known to temporarily relieve symptoms of allergies such as runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Enjoy maximum relief with Aurohealth's allergy relief tablets!


    Each Aurohealth allergy relief tablet is formulated with Cetirizine Hydrochloride, a proven antihistamine known to temporarily relieve symptoms of allergies such as runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. Enjoy maximum relief with Aurohealth's allergy relief tablets!

    Cetirizine hydrochloride USP 10 mg

    colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide

    When using this product: drowsiness may occur avoid alcoholic drinks alcohol, sedatives and tranquilizers may increase drowsiness be careful when driving a motor vehicle or operating machinery Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast-feeding: if breast-feeding: Not recommended if pregnant: Ask a health professional before use Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. () Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Adults 65 years and over: Ask a doctor.ÀÀ Children under 6 years of age: Ask a doctor.

    Reviews